# SDR AALA201509109006

- Difficulty date: September 9, 2015
- Submitted: September 13, 2015
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 9,953 hours, 4,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED AISLE EMER EXIT LIGHT MISSING AT ROW 9, ACFT RT.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW DWG 29P33D0825.
